# SDR 801DM0008

- Difficulty date: November 26, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26240
- Aircraft time: 15,633 hours, 11,098 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Flight deck right bulkhead emergency flashlight inop.  R&R emergency flashlight IAW MM 25-00 Ops Chk normal.
